# SDR FDEA201906061227

- Difficulty date: June 6, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 55,440 hours, 28,101 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 113N32524
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING O/B MAIN FLAP FWD SPAR LOWER CHORD FOUND HEAVY CORROSION. PERFORMED THE REPAIR ON RH WING O/B MAIN FLAP FWD SPAR LOWER CHORD AT WBL 493-   WBL 545 PER FEDEX EA # F-5750-T0347068 P1, TITLE: WING - FLIGHT SURFACES - EXFOLIATION   CORROSION C/T RH WING OUTBOARD MAIN FLAP FRONT SPAR LOWER CHORD BETWEEN WBL   493 AND WBL 545.THIS REPAIR WAS CATEGROY B AND WAS CLASSIFIED AS MAJOR PER   FEDEX GMM 6-2-100.
